# SDR SWAA2025021183008

- Difficulty date: January 4, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING 2024-779222<[01] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 11-APR-25. POSITECTOR PN: NS2; S/N: 110098; DUE DATE: 05-SEP-25.;[02] TOOL USED; CALIPER PN: 500-197-30; SN: B20189443; DUE DATE: 06-MAR-25.;[03] TOOL USED AUDIBLE BOND TESTER PN. S-3; SN. 064; 27-AUG-25;[04] PERFORMED PERMANENT REPAIR ON IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING IAW B737-800 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING IAW B737-800 SRM 57-53-01-2R-7 REPAIR 7RII COMPLETED
